MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST

ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST
Catalog Number 09315268160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) replaced the syringe seals and the pinch tubing.The fse performed horizontal adjustments on the probe to ensure proper positioning during aspiration and dispensing.He also performed sample/reagent and sipper probe priming.No hardware issues were identified.Investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 5 patients' plasma samples tested with elecsys probnp g2 assay on a cobas e411 immunoanalyzer serial number (b)(4).The customer stated that the pbnp samples were flagged as short samples, but the sample volume appeared ok.So they tested the samples again in hitachi cups and the initial results for sample 1, sample 2, sample 3, sample 4 and sample 5 were all < 50 pg/ml.The customer questioned the intial results and repeated the samples.The repeat results: sample 1: 7769 pg/ml.Sample 2: 2117 pg/ml.Sample 3: 7915 pg/ml.Sample 4: 863.2 pg/ml.Sample 5: 317.8 pg/ml.No questionable results were reported outside the laboratory.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Multiple "sample short" and "sample liquid level detection (lld) noise" errors were observed on the alarm trace data.These are indicators of possible poor sample quality.A general reagent problem can be excluded.The customer did not provide further information for the investigation.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROBNP II
Common Device Name
NATRIURETIC PEPTIDE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16868694
Report Number1823260-2023-01512
Device Sequence Number6099973
Product Code NBC
UDI-Device Identifier07613336191569
UDI-Public07613336191569
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number09315268160
Device Lot Number64177201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown